# SDR SIMA20120801001

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 27,290 hours, 24,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 2715, CREW REPORTED THAT WHILE ON FINAL APPROACH, FLIGHT ATTENDANT REPORTED AN ODOR OF SMOKE IN GALLEY.   PULLED CIRCUIT BREAKERS IN GALLEY.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER STOPPING, THE FLIGHT ATTENDANT COULD NOT DETECT ANY SMOKE ODORS AT THAT TIME.   LOCATED THE ODOR IN THE GALLEY TRASH CAN BIN.  ODOR WAS LIGHT AND DIMINISHING.  CFR COULD NOT DETERMINE WHAT CAUSED THE SMOKE ODOR.  FOUND ODOR IN GALLEY TRASH RECEPTACLE CLEANED TRASH RECEPTACLE IAW AMM CH 20-30-04.  INSPECTED SURROUNDING AREAS IN GALLEY AND FORWARD OF GALLEY AND REINSTALLED COAT CLOSET PANEL 232AZ IAW AMM CH 06-41-04.  NO EVIDENCE OF ELECTRICAL BURNING FOUND, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
